# SDR DALA2019061403576

- Difficulty date: June 13, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 130,334 hours, 18,441 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Stuck
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R DOOR SLIDE ARMED LIGHT SHOWS ARMED WITH ARMING LEVER IN THE DISARMED POSITION INSPECTION DOOR 2R SLIDE ARMED INDICATOR FOUND TO BE STUCK IN TEST POSITION RESET INDICATOR. SYSTEM OPERATION IS NORMAL.
